# SDR MWEA030317

- Difficulty date: August 18, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 78,012 hours, 63,862 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Open
- Location: Mlg Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UNABLE TO GET A GREEN DOWN LIGHT.  FOUND OPEN WIRES IN RIGHT GEAR DOWN CONNECTOR, ALL ASSOCIATED WIRES WERE REPLACED.
